Per citar aquest document: http://ddd.uab.cat/record/153
A bundle-Newton method for nonsmooth unconstrained minimization
Luksan, Ladislav
Vlcek, Jan

Data: 1998
Resum: An algorithm based on a combination of the polyhedral and quadratic approximation is given for finding stationary points for unconstrained minimization problems with locally Lipschitz problem functions that are not necessarily convex or differentiable. Global convergence of the algorithm is established. Under additional assumptions, it is shown that the algorithm generates Newton iterations and that the convergence is superlinear. Some encouraging numerical experience is reported. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Nondifferentiable minimization ; Numerical methods ; Quadratic approximation ; Global convergence ; Superlinear convergence
Publicat a: Mathematical Programming, vol. 83 n. 3 (1998) p. 373-391, ISSN 0025-5610



19 p, 692.2 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-04-15



   Favorit i Compartir
QR image